MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.101.1.102

Медицинская библиотека · Chest · 1992

Acute pulmonary edema induced by overdosage of phenothiazines.

Li C, Gefter W B

Клинический случайСтатьяПеревод в очереди

Аннотация

Three schizophrenic adults with previous histories of using phenothiazine derivatives developed acute pulmonary edema after taking large amounts of these drugs. The clinical manifestations included coma (three), hypothermia (two), tachycardia (two), miosis (two) and hypotension (one). All three patients underwent gastric lavage and were treated supportively. The fulminant pulmonary edema in the three cases resolved within 18 to 40 h. The etiology of pulmonary edema following overdosage of phenothiazines remains unknown. The authors hypothesize that the most likely pathogenesis is a drug-induced neurogenic pulmonary edema resulting from a disturbance of hypothalamic function.

Для цитирования: Li C, Gefter W B. Acute pulmonary edema induced by overdosage of phenothiazines.. Chest. 1992. DOI: 10.1378/chest.101.1.102.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.